# SDR IPXA2025080237575

- Difficulty date: July 21, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7655
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON T-CHORD NEAR TO RAM AIR R/H STA 1220 RBL50.  .REMOVED CORROSION ON T-CHORD ORIGINAL MEASURES THICKNESS: 0.071''.  AFTER BLENDED FOUND FOLLOWING MEASUREMENTS: L:2.2, W:1.1, DEPTH: 0.020'', REMAINING MAT.: 0.051'', %DAMAGE:28.1%. LOCATED AND DRILLED 1 NEW T CHORD IAW B757-200-SRM-51-40-05.  INSTALLED NEW T-CHORD FROM NEAR TO RAM AIR R/H STA 1220 RBL50 IAW B757-200 SRM 51-40-02-0G P/N:04-001-01-09, BATCH:004396457, P/N: BACR15FT6D10C, EA:10, BATCH: 0004410497, P/N: BACB30NX61.
